Alert archive / North Carolina / Flash Flood Warnings in 2020

Flash Flood Warning 3, NWS Raleigh, NC

February 6, 2020Cumberland County, North Carolina

NWS Raleigh, NC issued this flash flood warning at Feb 6, 2020, 5:39 PM EST for Cumberland County, North Carolina. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 6, 2020, 5:39 PM EST (22:39 UTC)
Expired
Feb 6, 2020, 8:30 PM EST
In force
3 hr
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Cumberland County, NC

The radar

The Raleigh/Durham radar (KRAX), 69 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 6, 5:49 PM ESTFLASH FLOOD3 Ene Hope Mills, NCUS HIGHWAY 301 BEGINNING TO FLOOD NEAR DEDICATION DR AND ANGEL DR.
Feb 6, 6:39 PM ESTFLASH FLOOD2 Nnw Hope Mills, NCONE LANE BLOCKED BY STANDING WATER ON JOHN SMITH RD, BETWEEN CUMBERLAND RD AND CRYSTAL SPRINGS RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2020-02-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2020-02-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 310 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
449 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
310 m²/s²
0-3 km storm-relative helicity
336 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

141 
WGUS52 KRAH 062239
FFWRAH
NCC051-070130-
/O.NEW.KRAH.FF.W.0003.200206T2239Z-200207T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Raleigh NC
539 PM EST Thu Feb 6 2020

The National Weather Service in Raleigh has issued a

* Flash Flood Warning for...
  Cumberland County in central North Carolina...

* Until 830 PM EST.

* At 537 PM EST, Doppler radar indicated thunderstorms producing 
  heavy rain across the Sandhills. One to two inches of rain have 
  already fallen today, with additional heavy rainfall approaching 
  the Fayetteville area.. Flash flooding is ongoing or expected to 
  begin shortly.

  HAZARD...Life threatening flash flooding. Heavy rain producing 
           flash flooding.

  SOURCE...Radar indicated.

  IMPACT...Life threatening flash flooding of creeks and streams, 
           urban areas, highways, streets and underpasses.

* Some locations that will experience flooding include...
  Fayetteville, Fort Bragg, Godwin, Pope AFB, Hope Mills, Spring
  Lake, Eastover, Stedman, Wade and Falcon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3492 7896 3495 7904 3499 7905 3503 7908
      3513 7911 3519 7909 3522 7892 3525 7885
      3526 7877 3527 7872 3525 7862 3520 7863
      3520 7864 3517 7863 3512 7865 3512 7864
      3509 7867 3503 7865 3500 7866 3487 7891

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

22

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Feb 6, 4:05 PM EST, 1 hour 34 minutes earlier.

Area forecast discussion, Feb 6, 4:05 PM EST, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
405 PM EST Thu Feb 6 2020

.SYNOPSIS...
A stationary front remains along the Virginia-North Carolina border
and will be swept out as a cold front tracks across the Carolinas
tonight. A secondary cold front will follow and cross the region
Friday morning, bringing strong winds. The weekend should be mostly
dry.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 320 PM Thursday...

A line of severe thunderstorms has traveled across most of the
forecast area. Hail reports have been isolated, with most of the
damage that's been reported coming from straight-line winds. The
portion of the line that is east of Raleigh is still severe, with
severe thunderstorm warnings in effect. Meanwhile, the part of the
line extending southwest of Raleigh is not quite as strong, with
winds "only" in the 40-50 mph range. There is still plenty of rain
to come, although much of the severe threat should be gone at this
point. Synoptic and high-resolution models had the line coming
through during the mid-afternoon and evening hours, not during the
late morning and early afternoon. The models still have not caught
up to the timing of the line, so confidence is low in how long rain
will persist. Have gone with a slow trend decreasing showers through
the evening into the overnight hours. Overnight lows will be in the
50s, with lowest values to the west behind the cold front.

&&

.SHORT TERM /FRIDAY THROUGH FRIDAY NIGHT/...
As of 320 PM Thursday...

A secondary cold front will swing through the region early in the
morning, bringing at least a slight chance of showers to most
locations. Showers should be east of the region by the afternoon
hours. Behind the secondary cold front winds will really be on the
increase considering strong mixing and a tight pressure gradient.
The GFS is a bit more aggressive with higher wind values, with the
BUFKIT momentum transfer algorithm showing winds just above advisory
criteria, around 45-50 mph, while the NAM momentum transfer
algorithm shows winds just below advisory criteria, between 35-45
mph. With today's weather, did not get as much of a chance as normal
to interrogate model data, and have decided to hold off with any
sort of wind advisory at this time. Counties to the east are under a
wind advisory, and cannot rule out that a wind advisory may need to
be issued later. Winds will come down by sunset, and skies will
clear out overnight. Temperatures will only rise a few degrees
during the day with highs remaining in the 50s, while lows will
plunge to the freezing mark Friday night.

&&

.LONG TERM /SATURDAY THROUGH WEDNESDAY/...
As of 440 AM Thursday...

An upper level shortwave should will approach and cross the area on
Saturday and Saturday night bringing a small threat of some spotty
light rain on Saturday afternoon across the Triad and much of the
area Saturday night. The system is moisture starved and only light,
scattered precipitation is expected. The thermal profile is cold
enough such that snow is not out of the question toward the daybreak
hours, but have kept the forecast all rain for now given the
marginal temperatures. This is supported by SREF forecasts of
partial thicknesses near the snow/indeterminate location on the
nomogram. Highs on Saturday will range in the upper 40s to lower 50s
with lows in the lower to mid 30s on Saturday night.

Fair weather is expected for Sunday through early Monday as high
pressure extends into the region. A slow moving cold front will
approach on Monday and move into the region on Tuesday before a
northern stream trough moves across the OH Valley and Mid Atlantic
on Wednesday. The result will be a chance of light rain or showers
on Tuesday and Wednesday. Highs on Monday will range in the lower to
mid 60s and moderate into the 60s to around 70 for Tuesday and
Wednesday. -Blaes

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
As of 1250 PM Thursday...

A line of strong to severe thunderstorms has moved east of INT/GSO
and is expected to affect other terminals in the next 6 hours. Winds
to 50 kt are possible and the line of thunderstorms has a history of
producing tornadoes. As of 18Z, all terminals are under a tornado
watch. The storms are expected to bring a brief period of LIFR
conditions, with baseline MVFR/IFR conditions ahead of and behind
the line. In fact, INT/GSO will likely remain under LIFR conditions
with lots of low level moisture and northeasterly winds. Elsewhere,
conditions will gradually improve through the evening and overnight
hours, with VFR conditions expected by morning.

Outlook: A secondary cold front will cross the region with scattered
showers, a scouring of any preceding low clouds and fog, and
following very strong and gusty southwesterly surface winds Fri
morning. A passing mid to upper level disturbance and related
surface frontal system will cross the region with an associated
chance of light rain and MVFR conditions late Sat into early Sun.

&&

.HYDROLOGY...
As of 405 PM Thursday...

Area of moderate to heavy rainfall will continue this evening,
particularly over the southern and eastern Piedmont, Sandhills and
southern coastal plain. As much as of 2-4" of rain have fallen in
the Piedmont, and an additional inch is possible this evening.  1-3"
will be possible for area south and east of the Triangle. This
rainfall over the headwaters of expansive basins will push many
mainstem rivers near or over flood stage, including parts of the
Yadkin, Haw, Cape Fear, and Neuse.  Points along the Haw River are
already seeing a rapid response this afternoon and will reach minor
to moderate flood stages. River flooding may extend well into the
weekend over eastern sections, as this rainwater flows through the
tributaries and downriver.

&&

.CLIMATE...

Record high minimum temperatures for February 6.

Raleigh area...      61 degrees (2008)
Greensboro area...   60 degrees (2008)
Fayetteville area... 63 degrees (2008)

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Flood Watch from Thursday morning through late Thursday night for
NCZ007>010-021>026-038>041-073>076-083-084.

&&

SYNOPSIS...Green
NEAR TERM...Green
SHORT TERM...Green
LONG TERM...Blaes
AVIATION...Green/MWS
HYDROLOGY...Hartfield/Smith
CLIMATE...Badgett
Hazardous weather outlook, Feb 6, 11:11 AM EST, 6 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
1111 AM EST Thu Feb 6 2020

NCZ007-021>024-038>040-073>076-083-084-071200-
Person-Forsyth-Guilford-Alamance-Orange-Davidson-Randolph-Chatham-
Stanly-Montgomery-Moore-Lee-Anson-Richmond-
1111 AM EST Thu Feb 6 2020

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...
...TORNADO WATCH 27 IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.
   Tornado Watch.

Additionally, a line of heavy showers and thunderstorms will develop
and move across the forecast area this afternoon and evening.
Widespread wind gusts between 35 and 45 mph will accompany this
line, with corridors of locally higher and damaging gusts. An
isolated tornado or two will also be possible. The timing of these
hazards will be most likely between 3 PM and 9 PM.

Lastly, southwesterly wind gusts up to 35 to 45 mph will be possible
late tonight and early Friday. The wind combined with saturated soil
may result in scattered to numerous uprooted trees.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong southwesterly winds, with gusts up to 35 to 45 mph Friday
morning, will gradually diminish through Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

NCZ011-027-028-042-043-077-078-085-086-088-089-071200-
Halifax-Nash-Edgecombe-Johnston-Wilson-Harnett-Wayne-Scotland-Hoke-
Cumberland-Sampson-
1111 AM EST Thu Feb 6 2020

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

A plume of deep moisture ahead of an approaching cold front will
favor heavy downpours and rainfall amounts between one and three
inches through tonight, with an associated risk of flooding in
urban, low lying, and poor drainage areas.

Additionally, a line of heavy showers and thunderstorms will develop
and move across the forecast area this evening. Widespread wind
gusts between 35 and 45 mph will accompany this line, with corridors
of locally higher and damaging gusts. Isolated tornadoes will also
be possible. The timing of these hazards will be most likely between
6 PM and 11 PM.

Lastly, southwesterly wind gusts up to 35 to 45 mph will be possible
this afternoon and again late tonight and early Friday. The wind
combined with saturated soil may result in scattered to numerous
uprooted trees.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong southwesterly winds, with gusts up to 35 to 45 mph Friday
morning, will gradually diminish through Friday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ008>010-025-026-041-071200-
Granville-Vance-Warren-Durham-Franklin-Wake-
1111 AM EST Thu Feb 6 2020

...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flood Watch.

Additionally, a line of heavy showers and thunderstorms will develop
and move across the forecast area this afternoon and evening.
Widespread wind gusts between 35 and 45 mph will accompany this
line, with corridors of locally higher and damaging gusts. An
isolated tornado or two will also be possible. The timing of these
hazards will be most likely between 3 PM and 9 PM.

Lastly, southwesterly wind gusts up to 35 to 45 mph will be possible
late tonight and early Friday. The wind combined with saturated soil
may result in scattered to numerous uprooted trees.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Strong southwesterly winds, with gusts up to 35 to 45 mph Friday
morning, will gradually diminish through Friday afternoon.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed.

In the hours before

Local storm report, Feb 6, 5:01 PM EST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
501 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1228 PM     TSTM WND DMG     2 W LIBERTY             35.85N 79.61W
02/06/2020                   RANDOLPH           NC   PUBLIC

            TREES DOWN ALONG US-421 NEAR OLD LIBERTY RD.
            EXIT.

&&

TG
Local storm report, Feb 6, 5:12 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
512 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0217 PM     FLASH FLOOD      4 WSW SNOW CAMP         35.84N 79.48W
02/06/2020                   CHATHAM            NC   PUBLIC

            THUNDERSTORM WINDS DOWNED A TREE THAT
            DAMAGED A HOME ALONG SAM LOWE RD IN SILER
            CITY.

&&

CTM
Special weather statement, Feb 6, 5:21 PM EST, 18 minutes before
Special Weather Statement
National Weather Service Raleigh NC
521 PM EST Thu Feb 6 2020

NCZ085-086-062300-
Scotland NC-Hoke NC-
521 PM EST Thu Feb 6 2020

...A STRONG THUNDERSTORM WILL AFFECT SCOTLAND AND SOUTHEASTERN HOKE
COUNTIES UNTIL 600 PM EST...

At 520 PM EST, Doppler radar was tracking a strong thunderstorm near
Mccoll, or near Bennettsville, moving northeast at 55 mph.

Wind gusts up to 50 mph will be possible with this storm.

Locations impacted include...
Laurinburg, Raeford, Maxton, Antioch, Wagram, Gibson, East
Laurinburg, Silver City, Laurel Hill and Rockfish.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Seek shelter in a nearby building or vehicle. Wind gusts as high as
50 mph are capable of knocking down small or weakened trees and
blowing around trash cans, potted plants, lawn furniture and other
light outdoor objects.

&&

A Tornado Watch remains in effect until 700 PM EST for central North
Carolina.

LAT...LON 3479 7965 3509 7910 3504 7909 3499 7905
      3495 7904 3483 7919 3484 7935 3482 7936
      3477 7933 3463 7947
TIME...MOT...LOC 2220Z 239DEG 47KT 3465 7960

23
Local storm report, Feb 6, 5:24 PM EST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
524 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0142 PM     TSTM WND DMG     3 E BYNUM               35.77N 79.10W
02/06/2020                   CHATHAM            NC   EMERGENCY MNGR

            THUNDERSTORM WINDS DOWNED SEVERAL TREES IN
            PITTSBORO.

&&

CTM
Local storm report, Feb 6, 5:27 PM EST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
527 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     TSTM WND DMG     4 WSW SNOW CAMP         35.84N 79.48W
02/06/2020                   CHATHAM            NC   PUBLIC

            CORRECTS PREVIOUS REPORT. THUNDERSTORM WINDS
            DOWNED A TREE THAT DAMAGED A HOME ALONG SAM
            LOWE RD IN SILER CITY.

&&

CTM
Local storm report, Feb 6, 5:31 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
531 PM EST THU FEB 6 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0150 PM     TSTM WND DMG     MONCURE                 35.62N 79.09W
02/06/2020                   CHATHAM            NC   EMERGENCY MNGR

            THUNDERSTORM WINDS DOWNED AT LEAST TWO TREES
            IN THE COMMUNITY OF MONCURE.

&&

CTM

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 6, 9:42 AM ESTAreal Flood AdvisoryRAHGuilford5 hr
Feb 6, 10:44 AM ESTSpecial Weather StatementRAHDavidson, Forsyth46 min
Feb 6, 10:57 AM ESTSevere Thunderstorm WarningRAHDavidson, Forsyth48 min
Feb 6, 11:12 AM ESTTornado WarningRAHDavidson, Forsyth33 min
Feb 6, 11:26 AM ESTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford, Randolph64 min
Feb 6, 11:49 AM ESTSevere Thunderstorm WarningRAHDavidson, Montgomery, Randolph, Stanly56 min
Feb 6, 11:55 AM ESTTornado Warning Tornado observedRAHDavidson, Montgomery, Randolph, Stanly35 min
Feb 6, 12:06 PM ESTAreal Flood AdvisoryRAHAlamance, Chatham, Davidson, Forsyth, Guilford, Randolph6 hr
Feb 6, 12:16 PM ESTRiver Flood WarningRAHAlamance46 hr
Feb 6, 12:27 PM ESTSevere Thunderstorm WarningRAHAlamance, Chatham, Guilford, Orange, Randolph48 min
Feb 6, 12:31 PM ESTTornado WarningRAHAlamance, Chatham, Guilford, Randolph29 min
Feb 6, 12:35 PM ESTSevere Thunderstorm WarningRAHAnson, Davidson, Montgomery, Randolph, Richmond, Stanly55 min
Feb 6, 12:41 PM ESTTornado WarningRAHStanly20 min
Feb 6, 12:52 PM ESTTornado WarningRAHDurham, Orange, Person23 min
Feb 6, 12:59 PM ESTSevere Thunderstorm WarningRAHDurham, Granville, Orange, Person, Wake46 min
Feb 6, 1:13 PM ESTSevere Thunderstorm WarningRAHChatham, Lee, Montgomery, Moore, Randolph47 min
Feb 6, 1:28 PM ESTSevere Thunderstorm WarningRAHFranklin, Halifax, Nash, Vance, Wake, Warren62 min
Feb 6, 1:48 PM ESTSevere Thunderstorm WarningRAHChatham, Durham, Franklin, Granville, Harnett, Lee and 2 more57 min
Feb 6, 2:02 PM ESTAreal Flood WarningRAHAlamance, Chatham, Davidson, Durham, Forsyth, Guilford and 2 more6 hr
Feb 6, 2:14 PM ESTRiver Flood WarningRAHAnson, Stanly41 hr
Feb 6, 2:17 PM ESTSevere Thunderstorm WarningRAHFranklin, Granville, Halifax, Johnston, Nash, Vance and 2 more43 min
Feb 6, 2:24 PM ESTRiver Flood WarningRAHDavidson, Davie63 hr
Feb 6, 2:30 PM ESTTornado WarningRAHFranklin, Nash13 min
Feb 6, 2:31 PM ESTRiver Flood WarningRAHChatham49 hr
Feb 6, 2:48 PM ESTSevere Thunderstorm WarningRAHEdgecombe, Halifax, Nash, Wilson57 min
Feb 6, 2:52 PM ESTAreal Flood AdvisoryRAHFranklin, Granville, Halifax, Nash, Vance, Wake and 1 more4 hr
Feb 6, 2:53 PM ESTSpecial Weather StatementRAHAnson, Montgomery, Moore, Stanly52 min
Feb 6, 3:11 PM ESTRiver Flood WarningRAHChatham, Lee31 hr
Feb 6, 3:25 PM ESTSevere Thunderstorm WarningRAHAnson, Montgomery, Moore, Richmond, Scotland, Stanly36 min
Feb 6, 3:56 PM ESTFlash Flood Warning Considerable damage threatRAHAnson, Lee, Montgomery, Moore, Richmond, Stanly3 hr
Feb 6, 4:34 PM ESTFlash Flood Warning Considerable damage threatRAHWake3 hr
Feb 6, 5:18 PM ESTAreal Flood AdvisoryRAHCumberland, Harnett, Hoke, Johnston, Sampson, Scotland and 2 more6 hr
Feb 6, 5:21 PM ESTSpecial Weather StatementRAHScotland39 min
Feb 6, 5:28 PM ESTSevere Thunderstorm WarningRAHCumberland, Hoke, Scotland47 min
Feb 6, 6:12 PM ESTSpecial Weather StatementRAHEdgecombe, Wilson63 min
Feb 6, 6:35 PM ESTRiver Flood WarningRAHCumberland3 days
Feb 6, 6:55 PM ESTAreal Flood WarningRAHAnson, Cumberland, Harnett, Hoke, Johnston, Lee and 7 more11 hr
Feb 6, 6:58 PM ESTRiver Flood WarningRAHJohnston41 hr
Feb 6, 6:58 PM ESTRiver Flood WarningRAHJohnston4 days

Nearby

Flash Flood Warnings in North Carolina, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.